# SDR 96ZZZM589

- Difficulty date: July 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20404
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 1152
- Part time: 45,615 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FUSELAGE EXTERIOR SKIN DOUBLER REPAIR FS 1152 STRINGER 27L UPGRADE PER SRM.  REMOVED DOUBLER.  REMOVED CORROSION, FOUND GRINDOUT TO BE BEYOND LIMITS AS PER SRM 51-10-6.  FILLED GRINDOUT PER SRM 51-40-1.  FABRICATED .125 2024-T3 8 INCH BY 11 INCH DOUBLER PER SRM 53-30-3.  INSTALLED DOUBLER PER SRM 53-30-3.
